# SDR CALA2014030300265

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 73,949 hours, 18,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 287N43262
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STATION 365 LBL 24 HAS BROKEN STRAP ON LOWER SIDE.  REMOVED FASTENERS & STOP DRILL .025 INCHES IAW 53-10-51 & SRM 757-2 51-40-02.  FABRICATED PLATE &  DRILLED HOLES, MAT USED 20-24-T3- 0.40 IAW SRM 53-10-51, PRIMED & TREATED IAW SRM 53-10-51,  INSTALLED PLATE IAW B757-2 SRM 53-10-51 & SRM 757-2 51- 40-02.
